MathSciNet Relay Station
MathSciNet bibliographic data
MR2094972 65M99 (35A25 35Q53)
Ismail, Hassan N. A.; Raslan, Kamal; Rabboh, Aziza A. Abd Adomian decomposition method for Burger's-Huxley and Burger's-Fisher equations. Appl. Math. Comput. 159 (2004), no. 1, 291–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement